MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M005393103931
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct performed on (b)(6) 2019.On (b)(6) 2019, the flexima biliary stent was implanted for cbd dilation and jaundice.According to the complainant, it was reported the patient was brought back to the hospital on (b)(6) 2019 for spyglass procedure, the physician discovered that the stent had migrated out of the common bile duct.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Problem code 4003 captures for the reportable event of stent migration.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct performed on (b)(6) 2019.On (b)(6) 2019, the flexima biliary stent was implanted for cbd dilation and jaundice.According to the complainant, it was reported the patient was brought back to the hospital on (b)(6) 2019 for spyglass procedure, the physician discovered that the stent had migrated out of the common bile duct.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.Additional information received on 22nov2019 when the physician reached the papilla, the stent was gone.The physician thought the stent passed through the patient naturally.

Brand Name
FLEXIMA BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9311930
Report Number3005099803-2019-05507
Device Sequence Number467840
Product Code FGE
UDI-Device Identifier08714729162629
UDI-Public08714729162629
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM005393103931
Device Catalogue Number3931
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR